| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a: through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
Event or Problem Description
It was reported, ¿hole in dialysis catheter.Noticed leakage during dialysis and had to replace with new catheter.¿ no other information was provided.It was reported this occurred with (two) devices.This report addresses the first device.
Event or Problem Description
It was reported, "hole in dialysis catheter.Noticed leakage during dialysis and had to replace with new catheter".No other information was provided.It was reported this occurred with (two) devices.This report addresses the first device.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a hole in the catheter was confirmed but the cause is unknown.A photograph of the implicated 20cm powertrialysis catheter was returned for evaluation.Residual material was seen within the lumens of the catheter, indicating that the catheter had been clinically used.The extension legs, trifurcation, and a proximal section of the catheter shaft were within the frame of the photograph.A longitudinal score line with a small hole was seen within the side of the trifurcation.Microscopic examination and functional testing could not be conducted without evaluation of the physical sample.Without the physical sample, it could not be determined if the damage occurred from the internal or external surface of the trifurcation.Although the hole could be confirmed, there were no distinguishing features in the photograph which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.H3 other text: evaluation findings in section h11.